# SDR V0XD20170217DP01

- Difficulty date: February 1, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 33,314 hours, 24,397 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R3170713
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR WEB AT LOWER WHEEL SUPPORT HAS A CRACK.   REPAIRED THE AFT PAX DOOR WEB IAW REO 670-52-11-999.
